# SDR IPXA2024112840807

- Difficulty date: November 7, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,196 hours, 25,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: BACB1505100387
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1680 HAS CORROSION ON UPPER AND LOWER SURFACE OF UPPER T-CHORD
